# SDR FDEA202406070776

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,063 hours, 21,726 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE AUDIABLE BUZZER - INOP, LIGHT WORKS.   R1 CREW ENTRY DOOR ESCAPE SLIDE  WARNING SYSTEM BUZZERS  INOP.  MEL: 52-73-01-02  C/7398901.   TERMINATED WIRE 5273-1083-CF22 AND INSTALLED ON SWITCH 40WN AND RESET BREAKERS 1WN AND 2WN IAW ESPM 20-48-11 AND 53-73-12-04. PERFORMED AN OPS CHECK OF THE RT FORWARD DOOR WARNING HORN AND WARNING LIGHT. OPS CHECKED GOOD.
